# SDR DALA2021120607528

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 53,801 hours, 37,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT REPORTED THAT THE EMERGENCY EXIT SIGN AT THE TAILCONE IS INOPERATIVE. MAINTENANCE RELAMPED THE EMERGENCY EXIT SIGN LIGHTS AT THE TAILCONE PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #2042081)
